# SDR 08FDEA04616

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593456
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PIT BS 620 FRAME CRACKED RBL 2 TO RBL 3 WL 155, BELOW FLOOR SUPPORT.   REPAIRED IAW SRM 51-40-3.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
